UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6215

タイトル: On the finite element method for $\Delta u+\mu u-f(x,u)=0$
著者: Mizutani, Akira
発行日: 1978年3月30日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.25(1978), No.1, Page 13-24
URI: http://hdl.handle.net/2261/6215
ISSN: 00408980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs250102.pdf409.53 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください